# SDR UPS203363

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1370.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION UNDER SKIN AT BS 1370.4, RBL 20, WL 255.  INSTALLED FABRICATED REPAIR PARTS IAW UPS EO 95-2581, SRM 51-30-8, 51-30-2, 51-20-4, 51-10-2, M/M 51-20-02.
